# SDR DALA1136709861

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL NR 53 TWO SCREWS ARE PULLED THRU SKIN.  FABRICATED TREATED AND PRIMED AND INSTALLED REPAIR DOUBLER WASHER AT FLOOR PNL NR 53 PER SRM 51-10-3 PGS 31, 32, 40, AND 42 AND SRM 53-05 PG 12 FIG 3.
